# SDR DALA2020020390803

- Difficulty date: January 28, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 67,098 hours, 24,916 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Malfunctioned
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6704, L/P 6528531) DOOR 4R GIRT BAR. CORRECTIVE ACTION: REMOVED 4R DOOR ESCAPE SLIDE AS PER B757 W/C 2566-9001-4R. INSP GIRT PUSH RODS AND ROLLER CAM. FOUND BELL CRANK ASSY BEND/DAMAGED. REMOVED BELL CRANK ASSY. REMOVED LOWER LINING DOOR 4R PER B757 AMM 52-11. RE-INSTALLED NEW BELLCRANK ASSY, ADJUSTED DOOR MECHANISM AND DOOR GIRT BAR MECHANISM REF B-757 AMM 52-11-25 AND 52-11-20. RE-INSTALLED ORIGINAL DOOR 4 RIGHT SLIDE REF JOB CARD 2566-9001-4R. OPERATED DOOR THROUGH FULL TRAVEL NO PROBLEMS NOTED. SLIDE ARMED AND DISARMED NORMAL.
